【Hino Pharmaceutical】 Coffdrin Cough Syrup 96ml


Cofudrin Cough Syrup is a combination of bellflower extract that makes coughing easier and licorice extract that has an anti-inflammatory and expectorant action、 and exhibits excellent effects on coughs and sputum.
In stock
SKU
4987403568015
US$6.73

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

Cofudrin Cough Syrup is a combination of bellflower extract that makes coughing easier and licorice extract that has an anti-inflammatory and expectorant action、 and exhibits excellent effects on coughs and sputum.

[Efficacy and effect]
Cough、 sputum

[Ingredients/Quantity]
(in 48 mL)
Glycyrrhiza extract…625mg (Glycyrrhiza 2500mg)
Platycodon extract ... 500mg (bellflower 2000mg)
Dihydrocodeine phosphate ... 30 mg
dl-methylephedrine hydrochloride…75mg
Chlorpheniramine maleate ... 12 mg
Anhydrous caffeine ... 120mg
Potassium guaiacolsulfonate ... 270mg
●Additives: white sugar、 D-sorbitol、 sodium benzoate、 paraben、 ethanol、 polyoxyethylene hydrogenated castor oil、 pH adjuster、 caramel、 fragrance、 glycerin、 propylene glycol、 vanillin、 ethyl vanillin、 beeswax、 l-menthol、 benzoin benzyl acid

[Dosage and dosage]
Please take the following amount after each meal and before going to bed if necessary.
In some cases、 you can take it up to 6 times a day、 but in that case、 take it at intervals of about 4 hours.
・15 years old and over: 8 mL、 3 times.
・12 years old to under 15 years old: 5 mL、 3 times.
・Under 12 years old: Do not take

● Precautions related to usage and dosage
(1) Strictly follow the prescribed dosage and administration.
(2) When using this medicine for children、 do so under the supervision of a parent or guardian.

[Precautions for use]
Something you can not do
●The following people should not take this product.
・Children under the age of 12

●Do not use any of the following medicines while taking this drug.
・Other antitussive expectorants、 cold remedies、 sedatives、 oral medicines containing antihistamines、 etc. (oral medicines for rhinitis、 medicines for motion sickness、 medicines for allergies、 etc.)

●Do not drive a vehicle or operate machinery after taking this medicine. (Drowsiness、 etc. may occur.)
●Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you are taking this drug.
● Do not overdosage or long-term continuous use.

[Consult]
● The following people should consult a doctor、 pharmacist or registered salesperson before taking this medicine.
(1) Persons receiving medical treatment from a doctor
(2) Pregnant women or those who are believed to be pregnant
(3) Elderly
(4) Persons who have had allergic symptoms due to drugs、 etc.
(5) Persons with the following symptoms
・High fever、 swelling、 difficulty urinating
(6) Persons who have received the following diagnoses
・Heart disease、 hypertension、 diabetes、 kidney disease、 glaucoma、 thyroid dysfunction、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity

●If the following symptoms appear after taking this medicine、 they may be side effects.
・Skin: rash、 redness、 itching
・Digestive system: nausea、 vomiting、 anorexia
・psycho-nervous system…dizziness
・Urology…Difficulty urinating
・Pseudoaldosteronism: In addition to fatigue、 numbness、 tightness and stiffness in the hands and feet、 weakness and muscle pain appear and gradually become stronger.
・Myopathy: In addition to sluggishness、 numbness、 tightness and stiffness in the hands and feet、 weakness and muscle pain appear and gradually become stronger.
・Aplastic anemia: bruises、 nosebleeds、 gum bleeding、 fever、 pale skin and mucous membranes、 fatigue、 palpitations、 shortness of breath、 nausea and dizziness、 hematuria、 etc.
・Agranulocytosis: Sudden high fever、 chills、 sore throat、 etc.
・Respiratory depression: Shortness of breath、 suffocation、 etc.

The following symptoms may occur after taking this medicine. If such symptoms persist or worsen、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet. please.
・Constipation、 dry mouth、 drowsiness

●If symptoms do not improve after taking this medicine 5 to 6 times、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet.

[Precautions for storage and handling]
(1) Keep tightly sealed in a cool place out of direct sunlight.
(2) Keep out of reach of children.
(3) Do not replace it with another container. (It may cause misuse or change the quality.)
(4) After use、 wipe the mouth of the bottle well and close the lid tightly. Improper tightening may cause the contents to flow out or become contaminated.
(5) Wash the measuring cup with water after taking it and keep it clean with this agent.
(6) Once opened、 take as soon as possible from the point of view of maintaining quality.
(7) Do not take the product after the expiration date.
More Information
Japanese Product Name【日野薬品】 コフドリン せき止めシロップ 96ml